CureZone   Log On   Join
Re: Developed Ulcerative Colitis AFTER Naet treatments.
 
lel Views: 5,914
Published: 16 years ago
 
This is a reply to # 762,085

Re: Developed Ulcerative Colitis AFTER Naet treatments.


Can't imagine that there would be a correlation.
However, thought I would share....Some years ago, a friend of mine was suffering from ulcerative colitis. Came on anytime she was under stress. Based on some research I was doing at the time, had her do a course of Pepto Bismol. The Bismuth in Pepto (and some knock-offs) affects particular gut bacteria that are implicated in this form of colitis.
Part of what made me make the connect was that her boyfriend developed ulcerative colitis shortly after they broke up. Very odd, since it really isn't that common. Based on the research I was doing and the thought, and on 'the boyfriend link', thought there may be an infectious agent causing the condition, Anyway, it has been years now and she has never had another attack.
A word of caution though, Bismuth in high doses can be toxic.
If I was suffering from UC, I would do a short Pepto trial (Which is what she did.) and see what happens. She never had to do any more than initial trial. I had anticipated having to do more research for her if it kicked it down but not out but never needed to. It's been about 8-10 years since her last trouble with UC and she was getting attacks quite frequently.
Good luck. Please update us with how you're doing.
All the Best,
Lel
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  www.curezone.com

0.563 sec, (1)